# SDR 00FDEA00543

- Difficulty date: August 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Door Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION RIGHT GEAR DOOR ON 2ND OFF PANEL REMAIN ILLUM.  ADJUSTED RIGHT GEAR DOOR ACTUATOR SWITCH AS PER MM 727-200 32-62-11.  RETURN TO SERVICE.
